# SDR L43A11230601

- Difficulty date: November 21, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N251MY
- Make and model: Boeing 767-200
- Aircraft serial: 23280
- Aircraft time: 27,149 hours, 9,550 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 0549127
- Condition: Burned
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM JFK TO STN THE CREW REPORTED A SMELL OF SMOKE IN THE COCKPIT AREA JUST AFTER A CREW MEMBER FLUSHED THE FWD LAV.  THERE WERE NO VISUAL SIGNS OF SMOKE AND NO FIRE/OVERHEAT WARNINGS.   THE CREW FOLLOWED THEIR QRH PROCEDURE SWITCHED THE UTILITY BUS TO OFF.  THERE WERE NO PASSENGERS ONOARD AND THE CREW DETERMINED THAT THERE WAS NOT AN ONGOING PROBLEM AND CONTINUED TO STN FROM A POINT IN THE FLIGHT WHERE A DIVERSION WOULD HAVE BEEN THE SAME DISTANCE AS CONTINUING ONTO STN.  MINTENANCE IN STN TROUBLESHOT PER FIM 27-20-00, THE COCKPIT DOOR ACTUATOR, LAVATORY, GASPER FAN AND E/E COMPARTMENT WERE ALL INSPECTED WITH NO SIGNS OF ANY FAULT OR DAMAGE.  ALL SYSTEMS FUNCTIONED NORMAL.  UPON FURTHER INSPECTION MAIN
